| Model Number |
1610090 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/30/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The following was reported to hamiton medical ag: during service, unable to calibrate pressure, does not hold pressure and expels it through the expiratory valve.No patient involvement.
Additional Manufacturer Narrative
Hamilton medical ag case number is: (b)(4).
Additional Manufacturer Narrative
Hamilton medical ag case number is: (b)(4).
Event or Problem Description
The following was reported to hamilton medical ag: during service, unable to calibrate pressure, does not hold pressure and expels it through the expiratory valve.No patient involvement.